The Effect That Occurs In Children Aged 1 Year After Taking 1 Bottle Of Paracetamol?
HealthReplies.com Assallammualikum wr.wbSy vera from Sumatra You want to ask my child last night to take fasidol medicine for a baby bottle without my knowledge, 1 bottle for everyone to drink. hot body. is my action to give honey and coconut water good? My child is 4 years old, does the effect not seem dangerous?
Wa alaikumsalam, thank you for asking at HealthReplies.com. We understand your concern. The drug you mentioned has a generic paracetamol, a heat-lowering drug that can also function as an pain relief. This drug is included in the class of over-the-counter medicines and can be taken without prior doctor's examination.
Regarding your question, although still every drug must be consumed in accordance with the instructions listed on the packaging, paracetamol is a drug that is quite safe with a low level of poison or toxicity. So that people can take this medicine long enough before it is finally harmful to the body.
On the other hand, everyone's reaction can be different, especially since your child is 1 year old. And for the antidote, unfortunately there isn't any. So for now, the important thing is that you pay attention to your child's development, whether there are certain symptoms such as weakness, shortness, diarrhea, vomiting or other. If there is, do not hesitate to take your child to the nearest hospital emergency room for further treatment. But if not, it is okay not to check with the doctor and going forward, be more careful in putting drugs and other dangerous chemicals so as not to reach the reach of children. So, hopefully answering your question.